A time discretization for mixed approximation for generalized Forchheimer flow in porous media

Eun Jae Park, Mi Young Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)


Fully discrete mixed finite element methods are presented for the approximation of the solution of the system of equations that describes the flow of a single-phase fluid in a porous medium in IRd, d ≤ 3, subject to Forchheimer's law - a nonlinear form of Darcy's law. Optimal order error estimates in L2 are given for the three relevant functions. Newton's method can be used to solve the resulting nonlinear algebraic systems.

Original languageEnglish
Pages (from-to)493-494
Number of pages2
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Issue numberSUPPL. 1
Publication statusPublished - 1996 Dec 1


All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Applied Mathematics

Cite this